Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Allergic reaction to foods - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Asthma and Allergy
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   hi i am getting over an allergic reaction i think
User :   that is i think i am getting over it
Doctor :   What is that happening to you
Doctor :   If yiou can describe I can say what is it
User :   my throat started to swell after eating a bell pepper and i had an asthma attack
User :   my face is swollen
User :   and my lips
User :   and my hands are hot and numb
Doctor :   Ok you have a food allergic reaction
Doctor :   You should better rush to a hospital if the reaction continues
Doctor :   When did it happen
User :   can the swelling go down by it self? i am breathing much better but i am still swollen
User :   3 hours ago the symptoms started
Doctor :   It goes down but it is better to get the antihistamine drug
User :   i just took a prednisone
Doctor :   so that swelling subsides
Doctor :   faster
Doctor :   Prednisone is for emergency
Doctor :   Now you need an antihistamine
User :   i took a zyrteck
User :   however it is spelled
Doctor :   Ok
User :   my hands and lips are itching pretty badly right now and my ears ache
Doctor :   what is your age, location

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor